Author Details

Mokhlis, Safiek, Universiti Malaysia Terengganu, Malaysia

  • Vol 4, No 6 (2011) - Articles
    Examining the Influence of Service Recovery Satisfaction on Destination Loyalty: A Structural Equation Modelling
    Abstract  PDF

Journal of Sustainable Development   ISSN 1913-9063 (Print)   ISSN 1913-9071 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.